Jeux différentiels et approximation numérique de fonctions valeur. 2e partie : étude numérique
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 5, p. 535-560
@article{M2AN_1991__25_5_535_0,
     author = {Alziary de Roquefort, B.},
     title = {Jeux diff\'erentiels et approximation num\'erique de fonctions valeur. 2e partie : \'etude num\'erique},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {5},
     year = {1991},
     pages = {535-560},
     zbl = {0734.90132},
     mrnumber = {1111654},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1991__25_5_535_0}
}
Alziary de Roquefort, B. Jeux différentiels et approximation numérique de fonctions valeur. 2e partie : étude numérique. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 5, pp. 535-560. http://www.numdam.org/item/M2AN_1991__25_5_535_0/

[1] B. Alziary De Roquefort, Jeux différentiels et approximation de fonctions valeur, première partie, RAIRO Modél. Math. Anal. Numér., 25, XX-XX. | Numdam | Zbl 0734.90131

[2] M. Bardi & P. Soravia, A. P.D.E. framework for games of pursuit evasion type, to appear in differential games and application, pp. 62-71. | MR 1230190 | Zbl 0679.90109

[3] P. Bernhard, Differential Games : Isaacs' equation, Encyclopedia of Systems and control, Editor : Madam Singh, Pergamon Press, 1987.

[4] P. Bernhard & J. V. Breakwell, Simple game with a singular focal line, J.O.T.A., to appear 1990. | MR 1042004 | Zbl 0666.90104

[5] J. V. Breakwell, Computed complete solutions to the game : lion and man, in Differential Games and Application, T.S. Bazar and P. Bernhard, Lectures Notes in Control and Inform. Sci. 119, Springer Verlag, 1989.

[6] I. Capuzzo-Dolcetta & P. L. Lions, Hamilton-Jacobi equation and state constraints problem, IMA Preprint Ser. 342, Mineapolis, September 1987. | MR 951880

[7] L. C. Evans & P. E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana, vol. 33 n°5, 1984. | MR 756158

[8] M. G. Crandall & P. L. Lions, Two approximations of solutions of Hamilton-Jacobi equations, Math. Comp. 43, July 1984,1-19. | MR 744921 | Zbl 0556.65076

[9] M. G. Crandall & P. L. Lions, Remarks on the existence and uniqueness of unbounded viscosity solutions of Hamilton-Jacobi equations, Illinois J. Math. 31, winter 1987. | MR 909790 | Zbl 0678.35009

[10] M. G. Crandall, L. C. Evans & P. L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282, April 1984. | MR 732102 | Zbl 0543.35011

[11] M. H. Soner, Optimal control with state-space constraint, I. Siam J. Control Optim. 24, n°3, 1986. | MR 838056 | Zbl 0597.49023